# SDR 08FDEA03859

- Difficulty date: September 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5735000220000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK DOOR CUT OUT BETWEEN RIB 23 AND RIB 24 IS CORRODED.  REMOVED CORROSION AND CHECKED LIMITS.  ORIGINAL THICKNESS 0.600.  MATERIAL REMOVED 0.003.  REMAINING THICKNESS 0.597 AND IS FOUND TO BE WITHIN LIMITS IAW A310 SRM 57-20-12; PG 68; FIG 7A AND A310 SRM 57-20-12; PARA A-1 (A); FIG 201.  ACCOMPLISHED PFPI IAW A310 NTM 51-90-00.  ALODINED AND PRIMED IAW A310 SRM 51-20-10 AND A310 SRM 57-20-12; PG 201B PARA 3-A.  THIS SDR WAS GENERATED IN ERROR.  FOR SDR DETAILS SRR SDR TRACKING NR 08-3858 FOR N/R N00971.
